# SDR DHL2003748014

- Difficulty date: December 23, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Condition: Malfunctioned
- Location: Stabilizers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO - DUE TO T/O WARNING HORN SOUNDING AT 1.4 EPR, AIRSPEED WAS ZERO, TRIM WAS IN GREEN ARC, FLAPS SET TO 15 DEGREES, AND SPEEDBRAKE STOWED.  REMOVED AND REPLACED UPPER STAB WARNING SWITCH IAW 727 M/M CHAPTER 31-26-24.  OPS CHECKED GOOD.
